advertisement
Question
Posted by: Anon | 2009/10/26

How do I stop sleeping tabs

I have been using 1 Zolpihexal for 3 months now and dont think I can sleep without them anymore. Please help me. How do I go about getting off them and what will symptoms be

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

These tablets were never meant for long-term use. After a week or so one ends up where one would have been in terms of sleep, only now you need the tablets to get even that.
If you stop them, you will have a number of bad nights, before things settle down.
You can slowly reduce the amount - take half a tablet for a few nights, then a quarter, and so on.
Finally, you can try to go to every second night for a week or two before stopping.
Whatever you do, it needs to go with careful attention to good sleep habits, an environment conducive to sleep, etc.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sleep expert | 2009/10/27

These tablets were never meant for long-term use. After a week or so one ends up where one would have been in terms of sleep, only now you need the tablets to get even that.
If you stop them, you will have a number of bad nights, before things settle down.
You can slowly reduce the amount - take half a tablet for a few nights, then a quarter, and so on.
Finally, you can try to go to every second night for a week or two before stopping.
Whatever you do, it needs to go with careful attention to good sleep habits, an environment conducive to sleep, etc.

Reply to Sleep expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement